About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2012 (2012), Article ID 309289, 14 pages
http://dx.doi.org/10.1155/2012/309289
Research Article

The Asymptotic Synchronization Analysis for Two Kinds of Complex Dynamical Networks

College of Mathematics and Computational Sciences, Shenzhen University, Shenzhen 518060, China

Received 20 June 2012; Revised 31 July 2012; Accepted 14 August 2012

Academic Editor: Teoman Özer

Copyright © 2012 Ze Tang and Jianwen Feng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We consider a class of complex networks with both delayed and nondelayed coupling. In particular, we consider the situation for both time delay-independent and time delay-dependent complex dynamical networks and obtain sufficient conditions for their asymptotic synchronization by using the Lyapunov-Krasovskii stability theorem and the linear matrix inequality (LMI). We also present some simulation results to support the validity of the theories.